# SDR CA041122013

- Difficulty date: November 18, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 53,275 hours
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 4 INCH CRACK WAS FOUND ON THE OUTER FUSELAGE SKIN JUST AFT OF THE WING TO BODY FAIRING RT SIDE.  CRACK LOCATED ON STR 15R (2) TWO INCHES AFT OF STA.727A.   CRACK REPAIRED IAW SRM 53-30-3 FIG48 DETAIL XI TIMES 53851.20 CYCLES 46695.
